Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 705674, 8 pages
http://dx.doi.org/10.1155/2014/705674
Research Article

New Mono- and Biaccelerator Iterative Methods with Memory for Nonlinear Equations

1Department of Mathematics, Islamic Azad University, Hamedan Branch, Hamedan, Iran
2Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
3Department of Mathematics and Applied Mathematics, School of Mathematical and Natural Sciences, University of Venda, P. Bag X5050, Thohoyandou 0950, South Africa

Received 23 May 2014; Accepted 4 July 2014; Published 24 July 2014

Academic Editor: Alicia Cordero

Copyright © 2014 T. Lotfi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Lotfi, F. Soleymani, S. Sharifi, S. Shateyi, and F. Khaksar Haghani, “Multipoint iterative methods for finding all the simple zeros in an interval,” Journal of Applied Mathematics, vol. 2014, Article ID 601205, 14 pages, 2014. View at Google Scholar
  2. F. Soleymani, E. Tohidi, S. Shateyi, and F. Khaksar Haghani, “Some matrix iterations for computing matrix sign function,” Journal of Applied Mathematics, vol. 2014, Article ID 425654, 9 pages, 2014. View at Publisher · View at Google Scholar
  3. J. F. Steffensen, “Remarks on iteration,” Skandinavisk Aktuarietidskrift, vol. 16, pp. 64–72, 1933. View at Google Scholar
  4. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, New York, NY. USA, 1964. View at MathSciNet
  5. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. V. Kanwar, S. Bhatia, and M. Kansal, “New optimal class of higher-order methods for multiple roots, permitting f'xn=0,” Applied Mathematics and Computation, vol. 222, pp. 564–574, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Lotfi, S. Shateyi, and S. Hadadi, “Potra-Pták iterative method with memory,” ISRN Mathematical Analysis, vol. 2014, Article ID 697642, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Soleymani, M. Sharifi, and S. Shateyi, “Approximating the inverse of a square matrix with application in computation of the Moore-Penrose inverse,” Journal of Applied Mathematics, vol. 2014, Article ID 731562, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Wei, Q. He, Y. Sun, and C. Ji, “Improved power flow algorithm for {VSC}-{HVDC} system based on high-order Newton-type method,” Mathematical Problems in Engineering, vol. 2013, Article ID 235316, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Cordero and J. R. Torregrosa, “Low-complexity root-finding iteration functions with no derivatives of any order of convergence,” Journal of Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  11. Q. Zheng, F. Huang, X. Guo, and X. Feng, “Doubly-accelerated Stffensen's methods with memory and their applications on solving nonlinear ODEs,” Journal of Computational Analysis and Applications, vol. 15, no. 5, pp. 886–891, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Soleymani, D. K. R. Babajee, S. Shateyi, and S. S. Motsa, “Construction of optimal derivative-free techniques without memory,” Journal of Applied Mathematics, vol. 2012, Article ID 497023, 24 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. Soleymani, “Some optimal iterative methods and their with memory variants,” Journal of the Egyptian Mathematical Society, vol. 21, no. 2, pp. 133–141, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. R. Sharma, R. K. Guha, and P. Gupta, “Some efficient derivative free methods with memory for solving nonlinear equations,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 699–707, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. Lotfi and E. Tavakoli, “On a new efficient Steffensen-like iterative class by applying a suitable self-accelerator parameter,” The Scientific World Journal, vol. 2014, Article ID 769758, 9 pages, 2014. View at Publisher · View at Google Scholar
  16. Q. Zheng, J. Li, and F. Huang, “An optimal Steffensen-type family for solving nonlinear equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9592–9597, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus